Begin typing your search above and press return to search.

RTI response on side effects of Covid vax sparks debate, physicians claim it’s common

By The Assam Tribune
RTI response on side effects of Covid vax sparks debate, physicians claim it’s common
X

Photo: Subhamoy Bhattacharjee

Guwahati, Jan 17: A day after a report on 'multiple side-effects' of Covid-19 vaccines that were jabbed in over a billion Indians in the past two years was published, doctors claim that the side effects are common and there is no cause of fear.

As per reports, in an RTI reply to Pune based businessman Prafful Sarda, the Indian Council of Medical Research (ICMR) and Central Drugs Standard Control Organisation (CDSCO) revealed a plethora of ramifications arising out of all these vaccines comprising their FAQs.

India has allowed to administer five vaccines including AstraZenaca and Serum Institute of India, Pune's 'Covishield' and SII's own 'Covovax'; vaccines of three Hyderabad-based companies -- the government-run Bharat Biotech Ltd.'s 'Covaxin', Dr. Reddy's Lab imported 'Sputnik V', Biological E. Ltd.'s 'CorBEvax', and later, Cadila Healthcare Ltd., Ahmedabad's 'ZyCov-D' only for teenagers (12-17 age).

It also stated that Covishield has maximum side effects compared to other vaccines approved and allowed by Government of India.

Some of the common symptoms as mentioned in the RTI statement includes injection site tenderness or pain, multiple red spots or bruises beyond the injected site, persistent vomiting without reasons, severe or persistent abdominal pains or headaches with or without vomiting, shortness of breath, chest pains, body-ache etc.

Meanwhile, eminent physician Padmashri Dr Iliyas Ali while reacting to the side effects stated that there were only two life-saving vaccines made by India and millions of people would have died if the vaccines were not available. “These are common side effects as taking any other vaccine can also have side effects. There should not be any cause of fear and apprehension among the public about it. Moreover, people should reach out to health professionals if any symptom persists,” said Dr Ali.

Recommended Stories
Next Story
Similar Posts
RTI response on side effects of Covid vax sparks debate, physicians claim it’s common

Guwahati, Jan 17: A day after a report on 'multiple side-effects' of Covid-19 vaccines that were jabbed in over a billion Indians in the past two years was published, doctors claim that the side effects are common and there is no cause of fear.

As per reports, in an RTI reply to Pune based businessman Prafful Sarda, the Indian Council of Medical Research (ICMR) and Central Drugs Standard Control Organisation (CDSCO) revealed a plethora of ramifications arising out of all these vaccines comprising their FAQs.

India has allowed to administer five vaccines including AstraZenaca and Serum Institute of India, Pune's 'Covishield' and SII's own 'Covovax'; vaccines of three Hyderabad-based companies -- the government-run Bharat Biotech Ltd.'s 'Covaxin', Dr. Reddy's Lab imported 'Sputnik V', Biological E. Ltd.'s 'CorBEvax', and later, Cadila Healthcare Ltd., Ahmedabad's 'ZyCov-D' only for teenagers (12-17 age).

It also stated that Covishield has maximum side effects compared to other vaccines approved and allowed by Government of India.

Some of the common symptoms as mentioned in the RTI statement includes injection site tenderness or pain, multiple red spots or bruises beyond the injected site, persistent vomiting without reasons, severe or persistent abdominal pains or headaches with or without vomiting, shortness of breath, chest pains, body-ache etc.

Meanwhile, eminent physician Padmashri Dr Iliyas Ali while reacting to the side effects stated that there were only two life-saving vaccines made by India and millions of people would have died if the vaccines were not available. “These are common side effects as taking any other vaccine can also have side effects. There should not be any cause of fear and apprehension among the public about it. Moreover, people should reach out to health professionals if any symptom persists,” said Dr Ali.

Recommended Stories
Similar Posts